# SDR IPXA2022051882202

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Plate
- Part number: 2210081326
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CL/H PYLON FAIRING PANEL 475AL R/H SIDE UPPER EDGE 34EA ELONGATED HOLES FWD TO AFT EDGESINSTALLED NEW PLATE IAW SRM 51-40-21
